크론병 환자에서 Infliximab 치료 후 발생한 중증 다발성 결핵 1예
A Case of Multiple Tuberculosis Associated with Infliximab Therapy in Crohn’s Disease
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
크론병이 스테로이드에 불응성이거나 의존적인 경우, 누공 병변을 동반한 경우에 TNF-α 억제제인 infliximab이 효과적이나 결핵을 일으키는 부작용이 있다. 저자들은 결핵의 병력이 없고 선별검사상 음성인 크론병 환자에서 infliximab사용 후 다발성 중증 결핵이 합병된 1예를 경험하였기에 문헌고찰과 함께 보고하는 바이다.
Abstract
Infliximab, a tumor necrosis factor-α (TNF-α) inhibitor, has been approved for the treatment of a variety of inflammatory illnesses, including Crohn’s disease. However, infliximab can increase the risk of reactivation of latent tuberculosis (Tbc) infection by affecting host immune responses. Therefore, a screening test should be performed before the initiation of infliximab therapy, and patients with evidence of latent infection should be treated with prophylactic anti-Tbc therapy. Here, we report a case of multifocal disseminated tuberculosis after treatment with infliximab in a patient diagnosed with Crohn’s disease who had no past history of Tbc and showed a negative screening test. (Korean J Med 2012;83:337-341)
참고문헌 (10)
- 김세희, "한국인 크론병에 대한 Infliximab의 효과", 대한소화기학회지, 54(2), pp.108~116 (2009), 대한소화기학회
- Keane J, "Tuberculosis associated with infliximab, a tumor necrosis factor alpha-neutralizing agent", N Engl J Med, 345, pp.1098~1104 (2001)
- Gardam MA, "Anti-tumour necrosis factor agents and tuberculosis risk: mechanisms of action and clinical management", Lancet Infect Dis, 3, pp.148~155 (2003)
- Baker D, "Tuberculosis occurring in patients receiving the anti-TNF-α agent infliximab", Arthritis Rheum, 44(Suppl), pp.105~ (2001)
- 김연호, "크론병 환자에서 Infliximab 치료 후 발생한 결핵성 뇌수막염 1예", Clinical Endoscopy, 34(6), pp.339~342 (2007), 대한소화기내시경학회
- Korea Food and Drug Administration, "The therapeutic guide-line of latent tuberculosis in trial of anti-TNF agents", 1~6 (2004)
- Mow WS, "High incidence of anergy in inflammatory bowel disease patients limits the usefulness of PPD screening before infliximab therapy", Clin Gastroenterol Hepatol, 2, pp.309~313 (2004)
- 곽승기, "류마티스관절염 환자에서 TNF-α 길항제 사용 시 결핵 발병에 대한 예방법", 대한류마티스학회지, 14(2), pp.105~111 (2007), 대한류마티스학회
- Garcia Vidal C, "Paradoxical response to antituberculous therapy in infliximab-treated patients with disseminated tuberculosis", Clin Infect Dis, 40, pp.756~759 (2005)
- Sichletidis L, "Tuberculosis in patients receiving anti-TNF agents despite chemoprophylaxis", Int J Tuberc Lung Dis, 10, pp.1127~1132 (2006)
